# SDR CALA2017022400474

- Difficulty date: February 24, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 99,404 hours, 15,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH RIGHT SIDE OVER THE WING EMERGENCY EXIT DOORS ELECTROLUMINESCENT EXIT IDENTIFIER SIGN LIGHT INOP. T-S PER WDM 33-51-14 PG 1A S 1, FOUND BOTH EXIT DAIL, R+R EXIT LT'S OPN CHK GOOD PER AMM 33-51-00.
